Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In need of advice jennyb

Posted by dianehbc on August 29, 2004, at 20:48:32

In reply to Re: In need of advice, posted by jennyb on August 28, 2004, at 12:35:13

I have been on the Effexor XR for a year myself and tried to get off of it for that reason. The doctor put me on Lexapro. I tried it for 3 months and did not lose any weight in fact I gained more weight and was more depressed than ever. So I went back on the Effexor. I rather be overweight than be depressed!!! And now that I am back on it I am myself again. Also it has lots of side effects and like I said I would rather deal with them and be happy then be misarable and depressed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dianehbc thread:13781
URL: http://www.dr-bob.org/babble/20040825/msgs/383856.html